# SDR SWIA200311970

- Difficulty date: May 8, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 693 hours, 604 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 128VN
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, AIRCRAFT BEGAN YAW SERIES LEFT AND RIGHT WITH AUTHORITY.  AFTER SEVERAL SECONDS, YD2 INOP STATUS MESSAGE APPEARED AND AIRCRAFT RETURNED TO NORMAL FLIGHT.  AT CRUISE, AUTOPILOT ON, AND YD2 OFF, AIRCRAFT BEGAN YAW SERIES LEFT AND RIGHT AFTER SEVERAL SECONDS AND RETRIMMING OF RUDDER, AIRCRAFT WOULD STABILIZE IN NORMAL FLIGHT.  SEVERAL OCCURENCES.  REMOVED AND REPLACED NR 1 AND 2 FCC'S IAW CRJ MM 22-12-14.  PERFORMED OPERATIONAL CHECKS IAW CRJ MM 22-11-00.  S/N OFF:  128VV.
